12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On analytic factorisation of positive hermitian...
View graph of relations

« Back

On analytic factorisation of positive hermitian matrix functions over the bidisc.

Research output: Contribution to journalJournal article

Published

Journal publication date1/07/1999
JournalLinear Algebra and its Applications
Journal number1-3
Volume295
Number of pages10
Pages149-158
Original languageEnglish

Abstract

Let be a positive hermitian (Ω0) matrix-valued function on the bitorus with and . Then Ω is the L1-limit of FjFj*, where Fj is a (N×Nj) rectangular bi-analytic matrix function. A continuous and strictly positive hermitian may be factored as FF* with F an N×∞ analytic operator function.